Can Ciprofloxacin cause neurological damage?
Hi and thank you so much for this query.
I am so sorry to hear about UTI. Ciprofloxacin is not known to cause any neurological damage. Two weeks is not too long as there are persons who take this for longer durations and have no neurological damage. For now, make sure he takes enough water as this is advised when receiving treatment with ciprofloxacin.
I hope this helps. I wish you well. Feel free to ask of more information and clarifications if need be.
Thanks for the answer.There is some pain the stomach after taking the tablets for 5 days and diarrheas every day
It feels very sleepy and tablets takes much of energy..
Is it possible to take vitamin tablets such as b5 complex or Iron
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Neurologic causes
- Allergies that cause neurological symptoms
- Cipro neurological damage from
- Neurological disorders that cause headaches
- Neurological disorders that cause pain
- Neurological causes of headaches
- Does ciprofloxacin cause constipation
- Neurological disorders that cause vertigo
- Neurological causes of dysphagia
- Neurological disease caused by viruses